# SDR 2012F00133

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Aircraft time: 13,594 hours
- Engine: Lyc IO540K1G5
- Engine time: 7,687 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13838
- Part serial: WDC94259
- Condition: Cracked
- Location: Zone 400
- Part time: 7,687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS DISCOVERED IN THE FORWARD LEFT CASE HALF PROPAGATING OUT FROM NR 2 CYLINDER BASE.  DAMAGE FOUND DURING ROUTINE 100 HOUR INSPECTION.  ENGINE GROUND RUN CONFIRMED CRACK WAS LEAKING OIL.
